Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Approximation in uniform norm by solutions of elliptic differential equations


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 67 (1961), 400-404
DOI: https://doi.org/10.1090/S0002-9904-1961-10640-X
MathSciNet review: 0158154
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Beckert, Eine bemerkenswerte Eigenschaft der Lösungen des Dirichletschen Problems bei linearen elliptischen Differentialgleichungen, Math. Ann. vol. 139 (1959) pp. 255-264. MR 120447
  • 2. F. E. Browder, On the regularity properties of solutions of elliptic differential equations, Comm. Pure Appl. Math. vol. 9 (1956) pp. 351-361. MR 90740
  • 3. F. E. Browder, A continuity property for adjoints of closed operators in Banach spaces and its applications to elliptic boundary value problems, Duke Math. J., to appear. MR 185266
  • 4. F. E. Browder, Functional analysis and partial differential equations. II, Math. Ann., to appear. MR 107818
  • 5. A. P. Calderón, Uniqueness in the Cauchy problem for partial differential equations, Amer. J. Math. vol. 80 (1958) pp. 16-36. MR 104925
  • 6. D. Greco, Nuovo formale integrali di maggiorazione per le soluzioni di un'equazione lineare di tipo ellitico e applicazioni alla teoria del potenziale, Ricerche Mat. vol. 5 (1956) pp. 126-149. MR 82030
  • 7. L. Hörmander, Definitions of maximal differential operators, Ark. Mat. vol. 3 (1958) pp. 501-504. MR 106333
  • 8. A. I. Koshelev, On a priori estimates in L, Uspehi Mat. Nauk vol. 13 (1958) pp. 29-88. MR 125327
  • 9. P. D. Lax, A stability theory of abstract differential equations and its applications to the study of the local behaviour of solutions of elliptic equations, Comm. Pure Appl. Math. vol. 8 (1956) pp. 747-766. MR 86991
  • 10. B. Malgrange, Existence et approximation des solutions des équations aux derivées partielles et des équations de convolution, Ann. Inst. Fourier. Grenoble vol. 6 (1956) pp. 271-355. MR 86990
  • 11. S. N. Mergelyan, Uniform approximation to functions of a complex variable, Uspehi Mat. Nauk (N.S.) vol. 7 (1952) pp. 31-122 (Translations Amer. Math. Soc. Series 1, No. 101, 1954). MR 83672
  • 12. L. Nirenberg, Estimates and existence of solutions of elliptic equations, Comm. Pure Appl. Math. vol. 9 (1956) pp. 509-530. MR 91402


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10640-X

American Mathematical Society